# SDR QXEA200301568

- Difficulty date: December 18, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,654 hours, 20,956 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SMOKING RIVETS OUTBOARD LEFT HAND NACELLE JUST FORWARD OF PANEL 419CT AND INBOARD OF OUTBOARD FLAP.  REPAIRED IAW DHC-8 SRM 51-40-11.
